# SDR 2002FA0000525

- Difficulty date: April 1, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N108RJ
- Make and model: Cessna 336
- Aircraft serial: 3360067
- Engine: Cont IO360*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 14601007
- Condition: Broken
- Location: Rt Bellcrank
- Part time: 2,892 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AIRCRAFT EXPERIENCED A SPLIT FLAP CONDITION, CAUSED BY BROKEN CABLE ASSEMBLY.  FLAP ACTUATOR INBOARD (PN 14601007).  CABLE HAD BROKEN ON RIGHT SIDE, 1 INCH FROM CABLE END, AT BELLCRANK ENTRY POINT.  INSPECTION OF LEFT SIDE FLAP CABLE ASSEMBLY WITH A MIRROR, REVEALED NO NOTICEABLE DAMAGE.  ALL CABLES FOR RIGHT AND LEFT FLAP SYSTEM WERE REMOVED AND INSPECTED.  LEFT CABLE ASSEMBLY.  FLAP ACTUATOR INBOARD, WAS FRAYED AT SAME CONTACT POINT AS RIGHT, (NOT DETECTED BY MIRROR INSPECTION).  DUE TO AREA OF BREAKAGE, HAVING LIMITED POSSIBLY FOR VISUAL INSPECTION, RECOMMEND SET TIME PERIOD FOR CABLES TO BE REMOVED FOR INSPECTION OR TIME IN SERVICE REQUIREMENTS SET FOR REMOVAL.
